MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL
Model Number M0062251080
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation a uromax ultra dilation balloon catheter device was found bent.No further information was reported.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of catheter kinked.
 
Additional Manufacturer Narrative
Imdrf device code a0406 captures the reportable event of catheter kinked.Nvestigation result: the returned uromax ultra balloon device was analyzed, and a visual evaluation noted that the balloon was not subjected to positive pressure.Additionally, no issues were noted with the balloon and the tip of the device.A visual and tactile analysis was performed to the shaft of the device and noticed a kinked at approximately 75mm proximal of the proximal markerband.A visual examination was performed on the markerbands and found no issues.Both the markerbands were undamaged and in the correct position on the shaft of the device.Based on the available information, the reported problem is most likely due to handling of the device during preparation for the procedure which could have possible affected the device performance and its intended purpose.Therefore, the most probable root cause is unintended use error caused or contributed to event.
 
Event or Problem Description
It was reported that during preparation a uromax ultra dilation balloon catheter device was found bent at the end of the balloon where it was rolled up.The procedure was completed with another of the same device with no patient complications.

Brand Name
UROMAX ULTRA
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20141069
Report Number2124215-2024-54673
Device Sequence Number12633039
Product Code KOE
UDI-Device Identifier08714729341185
UDI-Public08714729341185
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K130804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2026
Device Model NumberM0062251080
Device Catalogue Number225-108
Device Lot Number0031439579
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer09/04/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown